# SDR CA120111009

- Difficulty date: January 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 49,537 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INVESTIGATION FOUND A VERY LOOSE FITTING ON A GREEN HYDRAULIC LINE AT THE 3 O`CLOCK POSITION.  FITTING WAS RETIGHTENED AND BOTH HYDRAULIC LINES WERE REPLACED IAW AMM.  REF IPC 29-11-49, FIG 05, PAGE 0, ITEM 17-100.
